Phiếu bài tập Nội–ngoại khoa: thần kinh, nội tiết và thận có đáp án

Phiếu bài tập Nội–ngoại khoa: thần kinh, nội tiết và thận miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

What is spinal shock?

  1. AA severe allergic reaction to spinal anaesthetic
  2. BA very low blood pressure caused by blood loss after trauma
  3. CA temporary loss of reflexes and tone below a spinal cord injury
  4. DA permanent loss of feeling in both hands only, from nerve damage
2.Dễ

What is the most common cause of a high sodium in a frail older adult?

  1. ADrinking too much water
  2. BNot drinking enough water
  3. CEating too much fruit
  4. DTaking too much insulin
3.Dễ

What is an arteriovenous fistula?

  1. AA blood clot that blocks an artery in the arm
  2. BA catheter placed into the abdominal cavity
  3. CA surgical join between an artery and a vein
  4. DA plastic tube placed in a large neck vein
4.Trung bình

Why is an ACE inhibitor often given to a patient with diabetes and albumin in the urine?

  1. AIt stops the kidneys from passing so much urine at night
  2. BIt protects the kidneys and reduces albumin loss
  3. CIt lowers the blood glucose to normal
  4. DIt raises potassium to protect the heart
5.Trung bình

Which statement about storing insulin is correct?

  1. AAll insulin must be stored in the freezer to keep it stable
  2. BUnopened insulin goes in the fridge and must never be frozen
  3. CInsulin should be kept on a sunny windowsill to stay warm
  4. DInsulin that has been frozen can be used once it has thawed
6.Trung bình

A patient on peritoneal dialysis has gained weight and has higher glucose levels. Which part of the treatment is the likely cause?

  1. AAir entering the abdomen during exchanges
  2. BGlucose absorbed from the dialysis fluid
  3. CProtein lost into the dialysis fluid
  4. DSodium lost into the dialysis fluid
7.Khó

A patient had rapid-acting insulin before lunch, then vomited the meal 15 minutes later. What should the nurse do?

  1. AGive another insulin dose because the meal was lost
  2. BIgnore it, because vomiting raises blood glucose
  3. CGive the evening long-acting insulin early to balance it
  4. DMonitor glucose closely and tell the prescriber about the hypo risk
8.Khó

A nurse teaches a carer to give buccal midazolam for prolonged seizures. Which statement shows a need for further teaching?

  1. A"I will call an ambulance if the care plan tells me to."
  2. B"I will write down the time the seizure started and the time I gave the dose."
  3. C"I will give it into the space between his gum and cheek."
  4. D"I will put something between his teeth so he does not bite his tongue."

Đáp án

  1. 1. C · A temporary loss of reflexes and tone below a spinal cord injury
  2. 2. B · Not drinking enough water
  3. 3. C · A surgical join between an artery and a vein
  4. 4. B · It protects the kidneys and reduces albumin loss
  5. 5. B · Unopened insulin goes in the fridge and must never be frozen
  6. 6. B · Glucose absorbed from the dialysis fluid
  7. 7. D · Monitor glucose closely and tell the prescriber about the hypo risk
  8. 8. D · "I will put something between his teeth so he does not bite his tongue."

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.